# SDR AALA20011243

- Difficulty date: June 12, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- Engine: Pwa JT8D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1963 - MIA-IAH, ON SHORT FINAL NR 1 ENGINE OIL QUANTITY DECREASED TO ZERO.  LANDED IAH WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE.  SYSTEM GROUND CHCKED NORMAL OPERATION.  (M)
